# SDR KCQA20220906

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N599CZ
- Make and model: Beech 99A
- Aircraft serial: U89
- Aircraft time: 37,354 hours, 23,086 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 50120201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 700
- Part time: 37,354 hours, 23,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND THE LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-120201 S/N NSN WERE CRACKED.  REMOVED AND REPLACED WITH NEW LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-120201-1 S/N NSN.  WORK PERFORMED IAW SIRM 32-00-17.  OPS CHECKS GOOD.
